# SDR DL757020214

- Difficulty date: February 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 38,751 hours, 18,799 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L AND 4R DOOR EXTERIOR EMERG LITES OUT C/A RELAMPED
